Zerrik, E.H. and El kabouss, A. (2017) Regional optimal control problem of a class of infinite-dimensional bi-linear systems. International Journal of Control, 90 (7). pp. 1495-1504.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

The purpose of this paper is to study regional optimal control of an infinite-dimensional bi-linear system, excited by unbounded or bounded controls. Then we prove the existence of an optimal control that minimises a functional cost and we give the characterisation of such a control. Also we give the condition that ensures the uniqueness of the optimal control. The obtained results lead to an algorithm that we illustrate by simulations for a bi-dimensional diffusion system excited by a zone actuator. © 2016 Informa UK Limited, trading as Taylor & Francis Group.

Item Type: Article
Uncontrolled Keywords: Optimal control systems, Bounded controls; Diffusion systems; Functional costs; Infinite dimensional; Optimal control problem; Optimal controls, Linear systems
Subjects: Computer Science
Divisions: SCIENTIFIC PRODUCTION > Computer Science
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:46
URI: http://eprints.umi.ac.ma/id/eprint/2487

Actions (login required)

View Item View Item